# SDR 2007UALA01216

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 64,919 hours, 10,546 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOSS OF LEFT GENERATOR.  [SUP 05-04-07]  REPLACED LEFT ENGINE INTEGRATED DRIVE GENERATOR.  RAN UP ENG PER JRH 2-6-1, IDG OPERATED NORMALLY. OUTBOUND TRIP DID VERIFICATION TEST AND IDG OPERATED OK.  SUSPECT INTERNAL WEAR LED TO FAULTY HERTZ OUTPUT & MISMATCH WITH OTHER A/C GENERATOR.
